American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(93D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Abraham Berman, Felix Goldberg and Robert Shorten. Comments on Lyapunov $\alpha$-stability with Some Extensions. Contemporary Mathematics 619 (2014) 19-29.
Book volume table of contents
View Article: PDF

[2] C. Zhu, G. Yin and Q. S. Song. Stability of random-switching systems of differential equations. Quart. Appl. Math. 67 (2009) 201-220. MR 2514632.
Abstract, references, and article information
View Article: PDF

[3] Yu. S. Ledyaev and Qiji J. Zhu. Nonsmooth analysis on smooth manifolds. Trans. Amer. Math. Soc. 359 (2007) 3687-3732. MR 2302512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Zhivko S. Athanassov. Total stability of sets for nonautonomous differential systems . Trans. Amer. Math. Soc. 295 (1986) 649-663. MR 833701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Abraham Berman and Robert C. Ward. Stability and semipositivity of real matrices. Bull. Amer. Math. Soc. 83 (1977) 262-263. MR 0422309.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1